BibTeX record: journals/jgt/ChenTW02

download as .bib file

@article{DBLP:journals/jgt/ChenTW02,
  author    = {Yaojun Chen and
               Feng Tian and
               Bing Wei},
  title     = {Codiameters of 3-connected 3-domination critical graphs},
  journal   = {Journal of Graph Theory},
  year      = {2002},
  volume    = {39},
  number    = {1},
  pages     = {76--85},
  url       = {http://dx.doi.org/10.1002/jgt.10015},
  doi       = {10.1002/jgt.10015},
  timestamp = {Sat, 25 Oct 2014 17:33:56 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jgt/ChenTW02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}